# SDR DXTA2011102404760

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 7,945 hours, 6,265 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 3000 FT, RT RED OIL PRESSURE ANNUCIATOR ILLUMINATED WITH A MASTER WARNING. RT OIL PRESSURE GAUGE WENT TO ZERO.  INITIALLY OIL TEMP GAUGE WAS IN NORMAL RANGE, THEN UNABLE TO CAPTURE OIL TEMP READING.  BURNING ODOR IN CABIN WITH NO VISIBLE SMOKE. PERFORMED PRECAUTIONARY SHUTDOWN ACCORDING TO EMERGENCY CHECKLIST.  ON POST FLIGHT STILL HAD BURNING ODOR OUTSIDE THE ACFT AND OIL WAS IN ACCEPTABLE RANGE ON SIGHT GAUGE. NO OIL DRIPS NOTICED.
